# SDR DXTA2025111705719

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000127
- Aircraft time: 1,321 hours, 773 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN STARTING APU, THERE IS A MILDLY NOXIOUS ODOR THAT FILLS THE COCKPIT AND CABIN. IT SMELLS LIKE BURNING OIL. ODOR REMAINS FOR THE ENTIRE FLIGHT, EVEN WITH APU OFF. SUSPECT COMING FROM THE APU AND RESIDUAL FUMES ARE LINGERING FOR REMAINDER OF FLIGHT, BUT NOT SURE.   REMOVED APU AND INSTALLED CUSTOMER SUPPLIED INSPECTED APU.  COMPLIED WITH OPS CHECKS AND LEAK CHECKS OF APU WITH POWER ON RUNS. IAW AMM 49-10-00.
